# SDR CALA2025011300079

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 28,858 hours, 10,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL AT RBL 51 STA 947 HAS SURFACE CORROSION. (FOR ESFR ENTRY PURPOSES)(REF AAR N/R 9926414) REMOVED AND  REPLACED INSTERCOSTAL AT RBL-51- BETWEEN STA  947 AND  967  AS PER B-737-900-SRM -51-40-02-0G AND DWG#147A5650. WORK ACCOMPLISHED BY V899850. REMOVED AND  REPLACED INSTERCOSTAL AT RBL-51- BETWEEN STA  947 AND  967  AS PER B-737-900-SRM -51-40-02-0G AND DWG#147A5650. WORK ACCOMPLISHED BY V899850.
